# SDR USAAD98017

- Difficulty date: January 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N926VJ
- Make and model: Doug DC-9-31
- Aircraft serial: 48146
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Valve
- Part number: MS288892
- Condition: Leaking
- Location: Nlg Strut
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

CLT - FLT 7002 - AFTER TAKEOFF, THE NOSE LANDING GEAR UNSAFE LIGHT REMAINED ILLUMINATED.  THE AIRCRAFT RETURNED TO THE FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NOSE LANDING GEAR STRUT FLAT.  THE SERVICING (SCHRADER) VALVE WAS REPLACED AND THE STRUT SERVICED.  ALL CHECKED NORMAL DURING RETRACTION AND TAXI CHECKS.  (M)
